# SDR UPS08153886

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 8,078 hours, 4,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A57960306200
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C LEFT WING T/E CENTER FLAP UPPER SKIN OUTBOARD REPAIR DOUBLER CHAFED.  REMOVED, FABRICATED AND REPLACED LEFT WING T/E CENTER FLAP UPPER SKIN OUTBOARD.  REPAIR DOUBLER REF A300-600 SRM 57-50-00 PARA 4E AND FIG 205.
